# SDR ABXA9500609

- Difficulty date: June 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47616
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Skin
- Part number: 5910130279
- Condition: Damaged
- Location: Aft Press Bulk
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING A.D. 89-06-04, FOUND THE AFT PRESSURE BULKHEAD CHAFED.  REPAIRED IAW ABX REA D953-12012-MR.
